Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A counterexample to a conjecture on flat bilinear forms


Authors: Marcos Dajczer and Luis A. Florit
Journal: Proc. Amer. Math. Soc. 132 (2004), 3703-3704
MSC (2000): Primary 53B25
Published electronically: July 22, 2004
MathSciNet review: 2084094
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a counterexample to a conjecture on the dimension of the nullity of a flat symmetric bilinear form.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53B25

Retrieve articles in all journals with MSC (2000): 53B25


Additional Information

Marcos Dajczer
Affiliation: IMPA, Estrada Dona Castorina, 110, 22460-320, Rio de Janeiro, Brazil
Email: marcos@impa.br

Luis A. Florit
Affiliation: IMPA, Estrada Dona Castorina, 110, 22460-320, Rio de Janeiro, Brazil
Email: luis@impa.br

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07636-1
PII: S 0002-9939(04)07636-1
Keywords: Symmetric flat bilinear form, nullity
Received by editor(s): July 1, 2001
Published electronically: July 22, 2004
Communicated by: Wolfgang Ziller
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.